How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 30037
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I have recently slept with two people in the space of 4

Customer Question

Hi, I have recently slept with two people in the space of 4 months and upon sleeping with the second person I had no symptoms until 3 and a half weeks later. I began to develop thrush, I have had thrush before so i know all of the symptoms. However, upon washing my vagina I felt a raised bump, examined myself and it look to be a white spot, i pulled it and to my horror it pulled off and my skin bled. I assumed it must be a wart as I found a further two more buried deep inside my vagina. (I previously had an abnormal smear come back and was told I could have hpv) I went to the local std clinic and was diagnosed with warts and given wartec cream to use. I was told to put it in the areas where the warts were only for 3 days then have a break then continue.. I did as told but stupidly put too much on and put it everywhere on my vagina in a worrisome state. 3 days later my vagina was swollen, it burned to urinate, the thrush discharge became thicker and whiter, my clitoris was inflamed and red raw. I went to see a gynaecologist who couldn't see any warts as my vagina was so red and full of discharge but she said my clitoris looked like it had a herpetic lesion (i had no symptoms of herpes prior to using the cream) so i am very scared now that it could be herpes. she took a swab and started me on anti viral herpes drugs just incase as i have to go back and see her in 6 days. i was also given diflugan for the thrush. it has been 3 days and the redness has gone from my vagina, it no longer hurts to urinate, the thrush is still there but is diminishing, still slightly itchy in my vagina and my clitoris has gone back to normal colour but on the left side of the hood its still very red and looks like theres some white bumps, i scratched it and it bled. this worries me that it could actually be herpes. I now have a heat like rash on the inner part of my left thigh, no sores, not itchy just a rash. I am most worried and i am at a loss of what to do.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.
Hi. I understand your concern here
I don't think this is herpes for several reasons
The total presentation is unlike herpes
Three days is too soon for the antivirals to have cleared up so much of this if it were herpes
It sounds more like a severe yeast infection and I think with the diflucan it will clear completely soon
Let me know if you need more information please